# SDR Q532018F00000

- Difficulty date: September 5, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N7164C
- Make and model: Piper PA-28-151
- Aircraft serial: 287615045
- Engine: Lyc AEIO320E1B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: CONDOR500X5X6
- Part serial: 4315SOO123
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE WENT FLAT ON STUDENT SOLO LANDING NO DAMAGE.  DISASSEMBLE FOUND ONE SPOT ON TUBE SIDEWALL HAD FAILED OR WORN THROUGH.  TUBE LEAK GUARD BUTY L INNER TUBE.  FROM STOCK ? DATE OF PURCHASE.  TIRE INSTALLED 08/11/2017 WITH LEAK GUARD TUBE FROM DRESSER TIRE AND RUBBER.  NEW TIRE AND TUBE.  TIRE 500X5X6 PLY.  TSO-C62 3N431SS00123 PART NUMBER 072-312-0 ETSO-C625.  UPON DISASSEMBLY FOUND TIRE HAD RUBBER IMPRESSIONS RUNNING VERTICALLY AROUND TIRE AS SUCH IN SIDE CASING.  TIRE TALKE WAS USED ON INSTALLATION AND UPON DISASSEMBLY FOUND INSIDE.  SMALL RUB SPOTS ON TUBE SIDE WALL MAY HAVE CAUSED FAILURE OR WEAR THROUGH ON TUBE.  TIRE REUSED WITH NEW TUBE SAME MFG AS ORIGINAL.
